# SDR FDEA201203090864

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, RT SIDE AT FR 38.1 CROSS SUPPORT ATTACHMENT HAS A CRACK.   (UNDER FLOOR) AT STR 26.  R & R SUPPORT IAW SRM 51-40-21, PARA 7.
